# SDR 2HGR2019040201

- Difficulty date: March 27, 2019
- Submitted: April 2, 2019
- Operation: General aviation
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 5,196 hours, 4,254 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM SJC TO CRQ, CREW NOTICED A "DOOR UNLOCKED" LIGHT ON. TAKE OFF WAS REJECTED. CREW TAXI BACK TO FBO. CREW RECHECKED ALL DOORS & WARNING LIGHT WENT OFF. AIRCRAFT TOOK OFF NORMALLY AFTER THAT.
